MAUDE Adverse Event Report: MOBIUS MOBILITY LLC. IBOT PMD

MOBIUS MOBILITY LLC. IBOT PMD
Model Number IBOT PMD
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Concussion (2192); Multiple Fractures (4519); Vertebral Fracture (4520)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, mobius mobility was notified by the user's mother regarding a stair-related incident resulting in injury.The device was not returned; however, while coordinating access to retrieve event logs and black box data, the service team remained in contact with the family, who also provided video footage of prior stair use on the same staircase.The event logs and black box data were retrieved on (b)(6) 2025.The investigation was conducted using service notes, device data, and the video provided by the family.The data from the device shows that within 2 minutes of entering stair mode, an event occurred in which the device went into a cluster safety lock and exceeded it's allowable pitch limit.A cluster safety lock is when the device stops cluster rotation upon detection of loss of pitch control by the user or assistant during stair climbing or descending.A cluster safety lock is intended to stop movement in a potentially unsafe situation and aid the user or assistant in correcting the pitch.Based on the data, a device malfunction is not indicated, and the data is consistent with lack of pitch control during stair mode operation.
 
Event or Problem Description
Mobius mobility was notified of an incident involving the ibot wheelchair on (b)(6) 2025.The assistant indicated that when the ibot was in stair mode, it descended 3 stairs normally and then tipped forward and fell down part of the staircase.The person in the seat fell and had a few bruises and scrapes.The assistant went over the top of the wheelchair and landed on her shoulder and head.The assistant was hospitalized, receiving treatment for 3 broken ribs, a broken clavicle, 2 fractured vertebrae and a mild concussion.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILITY LLC.
540 north commercial st.
suite 310
manchester 03101
Manufacturer (Section G)
MOBIUS MOBILITY LLC.
540 n. commercial street
suite 310
manchester NH 03101
Manufacturer Contact
joseph sullivan
540 n. commercial street
suite 310
manchester, NH 03101
8333464268
MDR Report Key22612779
Report Number3014522447-2025-00007
Device Sequence Number5385014
Product Code IMK
UDI-Device Identifier00857584008010
UDI-Public00857584008010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K210920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age25 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite